×

Corrigendum to: “Tame stacks in positive characteristic”. (Corrigendum de: “Tame stacks in positive characteristic”.) (English) Zbl 1304.14005

Corrigendum to the authors’ paper [ibid. 58, No. 4, 1057–1091 (2008; Zbl 1222.14004)].

MSC:

14A20 Generalizations (algebraic spaces, stacks)
14L15 Group schemes

Citations:

Zbl 1222.14004
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Abramovich, D.; Olsson, M.; Vistoli, A., Tame stacks in positive characteristic, Ann. Inst. Fourier (Grenoble), 58, 4, 1057-1091, (2008) · Zbl 1222.14004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.